# SDR UPS97824291

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, FOUND STIFFENER CRACKED OUTBOARD SIDE OF RT MAIN WHEEL WELL FWD OF FLAP DRUM AT STA 940.  REMOVED CRACKED STIFFENER, FABRICATED NEW STIFFENER, DRILLED, TREAT, PRIMED AND INSTALLED NEW STIFFENER IAW DC8 SRM 53-2-0, 51-1-21.
